# SDR 2007FA0000625

- Difficulty date: June 22, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N372CC
- Make and model: Cessna T310Q
- Aircraft serial: 310Q1071
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Mlg
- Part time: 4,771 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED DUE TO MECHANICAL OVERLOAD, NOSE GEAR JAMMED.  (K)
